# SDR UALA2010011100123

- Difficulty date: January 9, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 63,753 hours, 23,853 cycles
- Engine: Pwa PW2037
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Actuator
- Part number: 755299D
- Part serial: A0338
- Condition: Malfunctioned
- Location: Nr 6 Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LE SLAT DISAGREE MSG, RTFL. SLAT-FLAP OPS STOPPED AT AN INDICATED POSITION JUST LESS THAN 1. ACCOMPLISHED REVIEW OF FSEU. LAST FLIGHT FAULT SHOWS L/E DISAGREE MSG NR 310. VISUALLY CHECKED L/E ROTARY ACTUATORS. NR 6 INBD ROTARY ACTUATOR WAS TRIPPED. ALL OTHERS OKAY. RESET NR 6 INBD ROTARY ACT TRIP PER SERVICE TIP. INSPECTED ALL SLAT ROTARY ACT OVERLOAD INDICATORS. FOUND NR 6 SLAT INBD TRACK ROTARY ACT OVERLOAD IND POPPED-SECOND TIME IN TWO LEGS. REPLACED ROTARY ACTUATOR. FOUND REMOVED ACTUATOR DIFFICULT TO ROTATE WITH SEVERE BINDING. SLAT OPERATION NORMAL WITH NO MESSAGES.
